# SDR ASAA2014020507149

- Difficulty date: February 5, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65566551
- Condition: Damaged
- Location: Bs 794-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY FWD FRAME REVEAL WEB IS GOUGED AND CREASED OVER FRAME ON LOWER END.  ACFT GROUNDED.  FABRICATED NEW FRAME REVEAL WEB IAW SRM 51-40 05, TABLE I.
